Hi and thank you for your question! Initial numbness following injection of Voluma may occur due to the lidocaine that is present in Voluma. However in your case, considering the persistence of numbness and the fact and it is getting provoked in certain position, it can be can due to the compression of a nerve in the cheek area that is worsen in certain positions and relieved in some other positions. You may have some initial swelling during the days following the injections that could case this issue or exacerbate it. While at times intermittent numbness due to swelling and inflammation is transient and it will go away as the inflammation resolves, it would be best to do a follow up with your doctor. If the numbness remains ingoing, you may consider partial or complete removal of the filer with hyaluronidase injection. I hope it helps and good luck!
Please login or Register to submit your answer